# SDR DALA2024030603098

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1655 S9-10l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CRACK INNER SKIN ON STA 1655 (APROX) BTW STGR PROJECTION 09L/10L AT 4L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00119: INNER SKIN ON STA 1655 (APROX) BTW STGR PROJECTION 09L/10L AT 4L PASSENGER DOOR WAS REPAIRED PER PRI 615822-14 REV. 4 AND ERA 615822-14 REV ORIG SECTION I. (0231184)
